MathSciNet Relay Station
MathSciNet bibliographic data
MR304799 34E05
Sergeev, A. G. The asymptotic behavior of the Jost function and of the eigenvalues of the Regge problem. (Russian) Differencialʹnye Uravnenija 8 (1972), 925–927.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement